# SDR DJFA2007111

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N907LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500966
- Aircraft time: 1,490 hours, 835 cycles
- Engine: Allsn AE3007A
- Engine time: 1,490 hours, 835 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Part time: 1,490 hours, 835 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED  A NORMAL TAXI AND WERE CLEARED FOR TAKEOFF.  AT 80 KNOTS THE CREW DETECTED SMOKE. THEY ACHIEVED V1 AT THAT TIME AND THE CREW WAS CERTAIN IT WAS SMOKE THE CREW COMPLETED THEIR TAKEOFF AND NOTIFIED ATC AND REQUESTED AN ATB TO CLE ALL THE EMERGENCY CKECKLIST WAS COMPLETED.  MX TROUBLESHOT SMOKE IN CABIN / COCKPIT AND FOUND NR1 ENG "0" CARBON SEAL LEAKING.   ZERO CARBON SEAL WAS REPLACED, MX  RAN AIRCRAFT WITH NO SMOKE/ SMELL NOTED.
